Bulletin (New Series) of the American Mathematical Society

Review: Ralph Freese and Ralph McKenzie, Commutator theory for congruence modular varieties

Stanley Burris

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 20, Number 1 (1989), 94-96.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183554913

Citation

Burris, Stanley. Review: Ralph Freese and Ralph McKenzie, Commutator theory for congruence modular varieties. Bull. Amer. Math. Soc. (N.S.) 20 (1989), no. 1, 94--96. https://projecteuclid.org/euclid.bams/1183554913


Export citation

References

  • 1. K. A. Baker, Finite equational bases for finite algebras in a congruence distributive equational class, Adv. in Math. 24 (1977), 207-243.
  • 2. G. Birkhoff, On the structure of abstract algebras, Proc. Cambridge Philos. Soc. 31 (1935), 433-454.
  • 3. S. Burris and R. McKenzie, Decidability and Boolean representations, Mem. Amer. Math. Soc. vol. 32, no. 246, 1981.
  • 4. R. Freese and R. McKenzie, Residually small varieties with modular congruence lattices, Transl. Amer. Math. Soc. 264 (1981), 419-430.
  • 5. H. -P. Gumm, Geometrical methods in congruence modular algebras, Mem. Amer. Math. Soc., vol. 45, no. 286, 1983.
  • 6. J. Hagemann and C. Herrmann, A concrete ideal multiplication for algebraic systems and its relation to congruence distributivity, Arch. Math. (Basel) 32 (1979), 234-245.
  • 7. B. Jónsson, Algebras whose congruence lattices are distributive, Math. Scand. 21 (1967), 110-121.
  • 8. R. McKenzie, Finite equational bases for congruence modular varieties, Algebra Universalis 24 (1987), 224-251.
  • 9. R. McKenzie and M. Valeriote, The structure of decidable locally finite varieties,
  • 10. J. D. H. Smith, Mal'cev varieties, Lecture Notes in Math., vol. 554, Springer-Verlag, Berlin and New York, 1976.
  • 11. W. Taylor, Some applications of the term condition, Algebra Universalis 14 (1982), 11-24.